| Catalog Number |
RBY4C0202 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, the hospital staff inadvertently dropped a ruby coil on the floor upon opening the package, prior to use; therefore, it was not used in the procedure.The procedure was completed using two other ruby coils.